# SDR 39LA2014071481

- Difficulty date: July 14, 2014
- Submitted: July 14, 2014
- Operation: Air carrier
- Aircraft: N636AR
- Make and model: Dhav DHC8103
- Aircraft serial: 086
- Aircraft time: 37,847 hours, 50,397 cycles
- Engine: Pwa PW121
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 85328032105
- Condition: Cracked
- Location: Fuselage
- Part time: 37,847 hours, 50,397 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME AT STATION X354.25 CRACKED BETWEEN STRINGER 21L & 22L.  R & R FUSELAGE FRAME AT STATION X354.25 IAW RD8-53-2995 & RD8-53-13705.
